Generalized midset properties characterize geodesic circles and intervals
Colloquium Mathematicum, Tome 38 (1977) no. 2, pp. 231-241
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
L. D. Loveland 1 ; J. E. Valentine 1
@article{10_4064_cm_38_2_231_241,
author = {L. D. Loveland and J. E. Valentine},
title = {Generalized midset properties characterize geodesic circles and intervals},
journal = {Colloquium Mathematicum},
pages = {231--241},
year = {1977},
volume = {38},
number = {2},
doi = {10.4064/cm-38-2-231-241},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-38-2-231-241/}
}
TY - JOUR AU - L. D. Loveland AU - J. E. Valentine TI - Generalized midset properties characterize geodesic circles and intervals JO - Colloquium Mathematicum PY - 1977 SP - 231 EP - 241 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-38-2-231-241/ DO - 10.4064/cm-38-2-231-241 LA - en ID - 10_4064_cm_38_2_231_241 ER -
%0 Journal Article %A L. D. Loveland %A J. E. Valentine %T Generalized midset properties characterize geodesic circles and intervals %J Colloquium Mathematicum %D 1977 %P 231-241 %V 38 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-38-2-231-241/ %R 10.4064/cm-38-2-231-241 %G en %F 10_4064_cm_38_2_231_241
L. D. Loveland; J. E. Valentine. Generalized midset properties characterize geodesic circles and intervals. Colloquium Mathematicum, Tome 38 (1977) no. 2, pp. 231-241. doi: 10.4064/cm-38-2-231-241
Cité par Sources :